| Model Number |
MMT-551PNAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump was stopped during rewind.The customer¿s blood glucose level unknown at the time of the incident.The customer also stated that insulin pump had decreased battery life, display screen cracked, softener when rewinding not louder, scratches on screen.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed all functional testing including the displacement, operating current test, a21 error test, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test.No rewind anomaly, no delivery alarm and charge or battery lasts less than expected test anomaly noted.Device received with cracked lcd window and minor scratched lcd window.